# SDR 95FDEA01122

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Damaged
- Location: Bs 1119
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON INNER SKIN SURFACE AT BS 1119 LBL 4 (BETWEEN STR 29L-30L).  FOUND DENT TO BE OUT OF LIMITS, REMOVED DAMAGE, FABRICATED REPAIR PLATE OUT OF 2024-T3, .071 X 8 INCH X 12 INCH, M459214 AND INSTALLED AS PER FEDEX SRM 53-30-3.
